had 500mg paracetamol and didnt make better or worse
been sick lots
Although I'm not a doctor my suggestions is to have him seen ASAP. Not trying to scare you, but I just went through something similar with my 13 yr old daughter and it was her appendix. She had been sick for about 4 days with fever, vomiting and diarrhea. I thought she was better but on the 4th day she started complaining of abdominal pain. It was a Sunday and I had to take her to the ER. She was seen and diagnosed with appendicitis. On a side note, her pain was not in the usual area of the appendix. Hope everything turns out ok.
I agree, he needs to be seen by a doc asap. You never know what is going on with a kid and belly aches. And 500 mg is alot for an 8 yr old. He shouldn't have more then 325mg. I doubt it will hurt him, but don't give him that much until a doc tells you its ok. But the belly ache needs to be checked into.
I agree. He should be seen in either Urgent Care or the hospital ER. If his pediatrician can get him in today that would be fine if you would rather go that route but dont mess around too long. If he does have appendicitis and the appendix ruptures it can cause peritonitis which is a bad infection that can be life threatening! A child with severe stomach pain needs to be evaluated right away, especially if they have fever, nausea and vomiting. Poor baby! Belly aches are terrible! I hope he feels better and I hope we are wrong and it is not his appendix.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2011 • 1 answer
Posted 17 Aug 2011 • 1 answer
Posted 29 May 2012 • 1 answer
Posted 31 Aug 2012 • 1 answer
Posted 23 Nov 2012 • 4 answers